ID 106383
Title Transcription
ゼンコク シジョウ スウガク ダンワカイ ト シコク スウガク シジョウ ダンワ ニツイテ
Title Alternative
Zenkoku Shijo Sugaku Danwakai and Shikoku Sugaku Shijo Danwa
Author
Katayama, Shin-ichi Department of Mathematical Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
Zenkoku Shijo Sugaku Danwakai is a Japanese mathematical journal published by the Department of Mathematics, Faculty of Sciences of Osaka University from 1934 to 1949. This mimeographed journal played an important role in the mathematical research announcements during World War II. Recently this journal was uploaded as pdf files at the HP of the Department of Mathematics of Osaka University. The URL is http://www. math.sci.osaka-u.ac.jp/shijodanwakai/. Shikoku Sugaku Shijo Danwa is also a Japanese mathematical mimeographed journal published by the Department of Mathematics, the Gakugei College of Tokushima University from 1951 to 1956. We have compared the authors, titles and contents of these journals and concluded that Shikoku Sugaku Shijo Danwa played a successive role to Zenkoku Shijo Sugaku Danwakai. In 2014, we have uploaded this mimeographed journal as pdf files at the HP of the Department of Mathematical Sciences of Tokushima University (http://www-math. ias.tokushima-u.ac.jp/). We must mention that many frontier results in those days are included in these journals, although they were written in Japanese.
Journal Title
徳島大学総合科学部自然科学研究 = Natural Science Research, The University of Tokushima
ISSN
09146385
NCID
AN10065859
Volume
28
Issue
4
Start Page
37
End Page
43
Sort Key
37
Published Date
2014-10
EDB ID
FullText File
language
jpn
TextVersion
Publisher
departments
Science and Technology